Journal of Lie Theory, Vol. 11, No. 1, pp. 255 (2001)
Erratum to "Berezin transform on line bundles over bounded symmetric domains"
Department of Mathematics
Chalmers University of Technology
and Göteborg University
S-412 96 Göteborg
Abstract: The text of Remark 4.10 on p.123 in my article entitled "Berezin transform on line bundles over bounded symmetric domains," Volume 10 (2000), 111-126, is incorrect as it stands. It should read:
\it Theorem 4.6 is still valid under weaker conditions on $\nu$ and $\sigma$ such as indicated in Remark 3.2 above.
Full text of the article:
[Previous Article] [Contents of this Number]
© 2001 ELibM for
the EMIS Electronic Edition